MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE
Model Number 6120.2010
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Multiple Organ Dysfunction Syndrome (3261)
Date of Event 12/02/2025
Type of Reportable Event Death
Event or Problem Description
T was reported that these parts would engage with tulip, but the set screw would not thread into the tulip.When the reducers were on the tulip & fully reduced rod.This added an extra 45 min to surgery as they troubleshooted the issues, ultimately resolved by switching to new instrumentation.The patient passed away at the hospital 5 days later, the surgeon believes the patient had proposal infusion syndrome.
 
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of: death.The part was not returned so it is not possible to verify the reported issue.The reported malfunction of the geared reducer, threaded during surgery.The reducer engaged with the tulip, but the set screw failed to thread into the tulip.No new information uncovered; confirmed issue was resolved and construct was locked down.Passed away 5 days post-surgery: cause currently unknown.Matches system risk analysis hazard: instrument binds when reducing.Observed risk level aligns with expected risk level.Overall system risk remains maintained and there is no further investigation required.

Brand Name
CREO
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23975742
Report Number3004142400-2026-00005
Device Sequence Number16131686
Product Code LXH
UDI-Device Identifier00889095173376
UDI-Public00889095173376
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6120.2010
Device Lot NumberDIV102AF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age48 YR
Patient SexUnknown